# SDR SWAA091409

- Difficulty date: March 4, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 39,959 hours, 32,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND RT OUTBOARD SIDE CHORD CRACKED A BS 178, WL 207.  REPAIRED CHORD PER ACO.
